Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Acid reflux after stopping diet pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi]
Doctor :   how can i help you?
User :   Good Morning. I have had Acid Reflux for most of my life and have used Prevacid for years successfully.
Doctor :   ok
User :   I recently tried a diet pill that worked very well and I lost over 40 pounds. I've since put about 30 back on...but the whole time, I've not had acid issues.
Doctor :   ok
User :   Over the past several weeks, every time I take a bite of food, when I swallow, my chest burns uncontrollably. When I take a drink of anything...including soda, the burn goes away
User :   I don't drink many sodas, so I don't feel they are completely related...but the burn is so great it is crippling.
Doctor :   ok
User :   I travel with my job and have not taken the time to schedule a dr's appointment, and fear this may be incredibly serious.
Doctor :   ok
User :   I concluded that it may be an ulcer...but now...through a nurse friend, they said that sometimes a lower valve on the heart may grow, and if it gets too big, it may burst and could kill me.
User :   I don't scare easily...but I am concerned...what are your thoughts?
Doctor :   i will help you in this
Doctor :   can I ask few relevant questions?

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor